Vol. 82, No. 2, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the asymptotic behavior of large prime factors of integers

Krishnaswami Alladi and Paul Erdős

Vol. 82 (1979), No. 2, 295–315
Abstract

We prove results on the asymptotic behavior of Iarge prime factors of the integers. The basic idea of the paper is that if k is any fixed integer, then the k-th largest prime factor of n, denoted by Pk(n) is generally much bigger than j>kPj(n). We give precise estimates of this phenomenon. This paper is a sequel to an earlier paper by the authors.

Mathematical Subject Classification
Primary: 10H15, 10H15
Milestones
Received: 3 April 1978
Revised: 16 October 1978
Published: 1 June 1979
Authors
Krishnaswami Alladi
Paul Erdős